# SDR REXA2021090200659

- Difficulty date: August 2, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 31,355 hours, 21,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 601R3177251
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AIRSTAIR TOP COVER PLATE FASTNER HOLES ARE CORRODED.   FOUND PAX DOOR TO HAVE SEVERAL AREAS OF CORROSION.  REMOVED, LOCATED, DRILLED AND INSTALLED STIFFENERS IAW SRM CRJ 900   
(51-45-00-001-001-A01), (51-42-06-001-001-A01), (51-40-11-001-001-A01, (51-40-11-001-001-A01) AND TOP PANEL.     
"
